MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE¿; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE¿; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SR0100
Medical Device Problem Codes Difficult to Insert (1316); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the 10cc prodense unit was mixed and upon delivery would not exit the delivery needle after 4 minutes when filling screw tracks in the hip after hardware was removed.2 of the three screw holes were filled before the prodense would not exit the delivery needle.One screw hole was not filled with prodense.This resulted in a 3-4 minute delay in surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Successful use of the product requires the surgical team to accurately control mixing time, mixing speed, complete mixing, use of all components supplied, using only those components supplied in the kit (no substitution).Any variable outside the parameters supplied in the mixing instructions may affect the chemical and physical properties of the product.If more information is provided, the case will be reassessed.

Brand Name
PRO-DENSE¿
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15606339
Report Number3010667733-2022-00352
Device Sequence Number14006988
Product Code MQV
UDI-Device Identifier00889797072762
UDI-Public00889797072762
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model Number87SR0100
Device Catalogue Number87SR0100
Device Lot Number1696596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight68 KG